Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 46, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 20, 2019, 2:55 PM CDT for Canadian County, Kingfisher County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 2:55 PM CDT (19:55 UTC)
- Expired
- May 20, 2019, 3:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Canadian County, OK, Kingfisher County, OK
The radar
The Norman radar (KTLX), 69 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 3:33 PM CDT | TORNADO | 5 Nw Cashion, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
080
WFUS54 KOUN 201955
TOROUN
OKC017-073-202045-
/O.NEW.KOUN.TO.W.0046.190520T1955Z-190520T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
255 PM CDT Mon May 20 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Kingfisher County in central Oklahoma...
North central Canadian County in central Oklahoma...
* Until 345 PM CDT.
* At 255 PM CDT, a severe thunderstorm capable of producing a tornado
was located near El Reno, moving north at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
El Reno, Kingfisher, Piedmont, Okarche and Concho.
This includes Interstate 40 between mile markers 119 and 125.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3590 9768 3589 9767 3569 9777 3550 9795
3550 9806 3590 9805 3592 9768
TIME...MOT...LOC 1955Z 199DEG 34KT 3553 9801
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
302 follow-up statements
924
WWUS54 KOUN 202004
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
304 PM CDT Mon May 20 2019
OKC017-073-202045-
/O.CON.KOUN.TO.W.0046.000000T0000Z-190520T2045Z/
Kingfisher OK-Canadian OK-
304 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN KINGFISHER AND NORTH CENTRAL CANADIAN COUNTIES...
At 304 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Concho, moving north at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kingfisher, Piedmont, Okarche and Concho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3590 9768 3589 9767 3569 9777 3559 9792
3559 9802 3590 9805 3592 9768
TIME...MOT...LOC 2004Z 199DEG 34KT 3561 9798
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
30285
WWUS54 KOUN 202020
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
320 PM CDT Mon May 20 2019
OKC017-202029-
/O.CAN.KOUN.TO.W.0046.000000T0000Z-190520T2045Z/
Canadian OK-
320 PM CDT Mon May 20 2019
...THE TORNADO WARNING FOR NORTH CENTRAL CANADIAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3592 9768 3590 9768 3589 9767 3574 9777
3573 9781 3573 9791 3590 9795
TIME...MOT...LOC 2019Z 216DEG 40KT 3575 9786
$$
OKC073-202045-
/O.CON.KOUN.TO.W.0046.000000T0000Z-190520T2045Z/
Kingfisher OK-
320 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN KINGFISHER COUNTY...
At 319 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Okarche, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kingfisher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3592 9768 3590 9768 3589 9767 3574 9777
3573 9781 3573 9791 3590 9795
TIME...MOT...LOC 2019Z 216DEG 40KT 3575 9786
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 2:44 PM CDT, 11 minutes earlier.
Area forecast discussion, May 20, 2:44 PM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Norman OK 244 PM CDT Mon May 20 2019 .DISCUSSION... Widespread and significant severe weather is beginning across the forecast area. These storms are working with an environment of high shear and high instability which will promote the initation and maintenance of long lived supercells. Extremely large hail, damaging wind, and tornadoes are expected with these supercells. In addition these threats and with precipitable water that is in the 75th percentile, heavy rainfall and widespread flooding is also anticipated. A second wave of supercells and severe thunderstorms are expected to initiate later this evening over northwest Texas and the Texas panhandle and move eastward. As these move into Oklahoma and Western North Texas, the storms are expected to undergo upscale development and form a squall line. Large hail, damaging winds, and flooding rainfall are expected with this line of storms. Due to the high shear and the enhancement from the lower level jet, QLCS tornadoes are possible with this squall line. Storms are expected to exit the area Tuesday morning, with a reprieve until Wednesday. Enhanced lower level moisture advection along with the movement of a strong upper level cyclone into the Arizona/Utah will result in a chance of precipitation in central and northwest Oklahoma throughout the next of the week. Zwink && .PREV DISCUSSION... /issued Issued by National Weather Service Austin/San Antonio TX/ DISCUSSION... The 18z aviation discussion follows... AVIATION... Numerous showers and thunderstorms continue mainly north of the warm front that is draped across areas just north of I40. For the TAF sites north of the boundary will prevail -TSRA for much of the valid period as continued lift occurs to maintain convective development. For the sites south of the boundary, the atmosphere is expected to continue to destabilize throughout the afternoon leading to scattered to numerous thunderstorms impacting the terminals in the mid-late afternoon and evening hours. There could be a break or two in the activity, but will prevail a mention of precip for most of the period to better handle the threat for possible strong to severe storms impacting the airports. IFR/MVFR ceilings and visibility will be possible through the period with lowering visibility and increases in winds possible with the stronger convection. Will amend TAFs as necessary as activity develops this afternoon and a higher confidence in timing materializes. Hampshire/Platt .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 63 75 59 81 / 80 50 0 20 Hobart OK 60 75 56 83 / 80 10 0 20 Wichita Falls TX 64 78 61 86 / 80 30 0 20 Gage OK 56 74 51 83 / 80 10 0 10 Ponca City OK 64 74 59 82 / 90 60 0 20 Durant OK 65 77 62 84 / 40 80 0 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Tuesday afternoon for OKZ004>048-050>052. TX...Flood Watch through Tuesday afternoon for TXZ083>090. && 50/50
Hazardous weather outlook, May 20, 8:57 AM CDT, 5 hours 58 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 857 AM CDT Mon May 20 2019 OKZ004>048-050>052-TXZ083>090-211400- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 857 AM CDT Mon May 20 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a High Risk for severe thunderstorms today into tonight. Significant and widespread severe weather is expected across Oklahoma and northern Texas. Location... The High Risk is across western north Texas, western Oklahoma, and central Oklahoma. Outside the High Risk, there is an Enhanced to Moderate Risk for severe thunderstorms. Timing... Severe thunderstorms will be possible the entire period with the most likely time for significant severe weather this afternoon and evening. Impacts... Very large hail, damaging winds, and tornadoes are expected with the strongest thunderstorms. Strong to violent, potentially long- track, tornadoes are possible. The greatest risk for tornadoes is this afternoon and evening. Overnight, a line of thunderstorms with a continued threat of damaging winds and tornadoes will move through the entire area. .Flooding and Heavy Rainfall... Flooding and flash flooding is likely given the several rounds of severe thunderstorms with intense rainfall. The risk is particularly high in central and north central Oklahoma where some areas will likely receive more than 5 inches. Significant, life- threatening, flooding will be possible. A flood watch is in effect until Tuesday afternoon. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the entire area should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... After Tuesday, thunderstorms remain in the forecast into the weekend with a continued risk for severe thunderstorms, especially on Thursday. .Flooding and Heavy Rainfall... After Tuesday, the risk for heavy rainfall and flooding will continue with periods of showers and thunderstorms expected through the end of the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, May 20, 12:40 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1240 PM CDT Mon May 20 2019
OKZ028-030>032-040>043-046-047-201815-
Coal OK-Pottawatomie OK-Carter OK-Garvin OK-Johnston OK-Pontotoc OK-
Hughes OK-McClain OK-Seminole OK-Murray OK-
1240 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR Coal...central Pottawatomie...
east central Carter...northeastern Garvin...northern Johnston...
Pontotoc...Hughes...southeastern McClain...Seminole and eastern
Murray Counties Until 115 PM CDT...
AT 1236 PM CDT, thunderstorms were trying to develop near Fitzhugh
and Gene Autry, moving north at 50 MPH. Persons near and north of
these locations need to be prepared for the possibility of rapid
thunderstorm development early this afternoon.
HAZARDS INCLUDE...
Locations impacted include...
Shawnee, Ada, Seminole, Tecumseh, Holdenville, Sulphur, Wewoka,
Stratford, Konawa, Wetumka, Dickson, Byng, Maud, Allen, Roff,
Earlsboro, Stonewall, Bowlegs, Dustin and Asher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3491 9609 3445 9629
3442 9638 3442 9641 3441 9641 3419 9700
3537 9694 3537 9644 3529 9644 3529 9598
3515 9598
TIME...MOT...LOC 1736Z 187DEG 41KT 3462 9675 3431 9695
11Special weather statement, May 20, 12:43 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1243 PM CDT Mon May 20 2019
OKZ022-023-035-038-201815-
Kiowa OK-Washita OK-Caddo OK-Comanche OK-
1243 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR eastern Kiowa...southeastern
Washita...southern Caddo and northwestern Comanche Counties Until 115
PM CDT...
AT 1242 PM CDT, thunderstorms were trying to develop near Cooperton,
moving northeast at 50 MPH. Persons near and north of this location
need to be prepared for the possibility of rapid thunderstorm
development early this afternoon.
Locations impacted include...
Anadarko, Carnegie, Snyder, Mountain View, Fort Cobb, Mountain Park,
Indiahoma, Eakly, Gracemont, Gotebo, Cooperton, Meers, Alfalfa, Cloud
Chief, Boone, Fort Cobb Reservoir, Albert, Cowden, Wichita Mountains
Wildlife Refuge and Doris Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3459 9872 3466 9896 3526 9889 3535 9843
3516 9817
TIME...MOT...LOC 1742Z 210DEG 43KT 3480 9876
MahaleSpecial weather statement, May 20, 12:55 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1255 PM CDT Mon May 20 2019 OKZ005-006-201830- Alfalfa OK-Woods OK- 1255 PM CDT Mon May 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR Alfalfa and eastern Woods Counties Until 130 PM CDT... AT 1252 PM CDT, strong thunderstorms were along a line extending from near Hardtner to 3 miles south of Alva to 9 miles southwest of Dacoma, moving northeast at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Alva, Cherokee, Carmen, Jet, Burlington, Dacoma, Amorita, Byron, Lambert, Ingersoll, Great Salt Plains Lake, Driftwood, Capron, Waldron and Hopeton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3700 9816 3660 9817 3647 9875 3700 9874 TIME...MOT...LOC 1752Z 246DEG 37KT 3704 9869 3676 9869 3657 9869 11
Special weather statement, May 20, 1:07 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
107 PM CDT Mon May 20 2019
OKZ008-013-201830-
Kay OK-Noble OK-
107 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR central Kay and northwestern
Noble Counties Until 130 PM CDT...
AT 106 PM CDT, a strong thunderstorm was located 5 miles west of Red
Rock, moving northeast at 60 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Ponca City, Newkirk, Kaw City, Red Rock, Marland, Kildare, Kaw Lake
and Ceres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3678 9678 3677 9679 3677 9682 3674 9683
3675 9689 3668 9693 3669 9702 3670 9704
3668 9706 3660 9704 3659 9706 3658 9700
3659 9694 3633 9725 3645 9742 3694 9700
TIME...MOT...LOC 1806Z 219DEG 51KT 3646 9728
11Special weather statement, May 20, 1:40 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 140 PM CDT Mon May 20 2019 OKZ009-014-201915- Roger Mills OK-Ellis OK- 140 PM CDT Mon May 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR western Roger Mills and southwestern Ellis Counties Until 215 PM CDT... AT 137 PM CDT, a strong thunderstorm was located 9 miles east of Wheeler, moving northeast at 45 MPH. This storm was rapidly increasing and may become severe quickly. Warnings may be needed soon. HAZARDS INCLUDE... Hail up to the size of quarters... Wind gusts over 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Reydon, Crawford, Roll and Durham. PRECAUTIONARY/PREPAREDNESS ACTIONS... Storm intensity is increasing and severe weather may develop rapidly. Stay alert and listen for warnings. && LAT...LON 3607 10000 3597 9956 3542 9998 3542 10000 TIME...MOT...LOC 1837Z 205DEG 38KT 3541 10012 11
Special weather statement, May 20, 2:24 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 224 PM CDT Mon May 20 2019 OKZ023-024-027-202000- Grady OK-Canadian OK-Caddo OK- 224 PM CDT Mon May 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady...central Canadian and northeastern Caddo Counties Until 300 PM CDT... AT 222 PM CDT, a strong thunderstorm was located 4 miles southeast of Cogar, moving northeast at 55 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3519 9798 3522 9819 3563 9809 3563 9771 TIME...MOT...LOC 1922Z 202DEG 47KT 3528 9809 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:35 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 40 min |
| May 20, 7:56 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 34 min |
| May 20, 8:10 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 50 min |
| May 20, 8:30 AM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woods, Woodward | 3 hr |
| May 20, 8:33 AM CDT | River Flood Warning | OUN | Custer, Washita | 4 days |
| May 20, 8:35 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 21 days |
| May 20, 8:39 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 21 days |
| May 20, 8:49 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 41 min |
| May 20, 8:59 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 31 min |
| May 20, 9:00 AM CDT | Special Weather Statement | OUN | Logan | 30 min |
| May 20, 9:04 AM CDT | Special Weather Statement | OUN | Woodward | 26 min |
| May 20, 9:09 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 5 days |
| May 20, 9:11 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 61 hr |
| May 20, 9:11 AM CDT | River Flood Warning | OUN | Canadian | 46 hr |
| May 20, 9:12 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 3 days |
| May 20, 9:15 AM CDT | River Flood Warning | OUN | Oklahoma | 43 hr |
| May 20, 9:16 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 4 days |
| May 20, 9:16 AM CDT | Special Weather Statement | OUN | Payne | 29 min |
| May 20, 9:27 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Noble | 33 min |
| May 20, 9:28 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods | 2 hr |
| May 20, 9:32 AM CDT | River Flood Warning | OUN | Grady | 21 days |
| May 20, 9:33 AM CDT | River Flood Warning | OUN | Garvin | 60 hr |
| May 20, 9:33 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 42 min |
| May 20, 9:39 AM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 12 days |
| May 20, 9:40 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 21 days |
| May 20, 9:41 AM CDT | River Flood Warning | OUN | Cotton | 4 days |
| May 20, 9:42 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 5 days |
| May 20, 9:43 AM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| May 20, 9:45 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 11 days |
| May 20, 9:47 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 10 days |
| May 20, 9:48 AM CDT | River Flood Warning | OUN | Logan, Payne | 4 days |
| May 20, 9:49 AM CDT | River Flood Warning | OUN | Payne | 21 days |
| May 20, 9:51 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 23 days |
| May 20, 9:52 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 49 hr |
| May 20, 9:53 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 3 days |
| May 20, 9:53 AM CDT | Special Weather Statement | OUN | Grant, Kay, Noble | 37 min |
| May 20, 9:54 AM CDT | River Flood Warning | OUN | Cleveland, McClain | 65 hr |
| May 20, 10:18 AM CDT | River Flood Warning | OUN | Logan | 52 hr |
| May 20, 10:22 AM CDT | River Flood Warning | OUN | Logan | 59 hr |
| May 20, 10:27 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 33 min |
| May 20, 10:40 AM CDT | Special Weather Statement | OUN | Harper | 35 min |
| May 20, 10:49 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 41 min |
| May 20, 10:53 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 20, 10:54 AM CDT | River Flood Warning | OUN | Kingfisher | 41 hr |
| May 20, 10:56 AM CDT | River Flood Warning | OUN | Kingfisher | 45 hr |
| May 20, 11:15 AM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 20, 11:28 AM CDT | Special Weather Statement | OUN | Harper | 32 min |
| May 20, 11:43 AM CDT | Special Weather Statement | OUN | Garfield, Kay | 32 min |
| May 20, 11:49 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Ellis, Harper, Woods, Woodward | 116 min |
| May 20, 11:58 AM CDT | Special Weather Statement | OUN | Woodward | 32 min |
| May 20, 12:03 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Major, Noble, Woods, Woodward | 117 min |
| May 20, 12:22 PM CDT | Special Weather Statement | OUN | Payne | 38 min |
| May 20, 12:24 PM CDT | Special Weather Statement | OUN | Woods | 36 min |
| May 20, 12:26 PM CDT | Special Weather Statement | OUN | Kay | 34 min |
| May 20, 12:40 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 35 min |
| May 20, 12:43 PM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| May 20, 12:55 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 20, 1:07 PM CDT | Special Weather Statement | OUN | Noble | 23 min |
| May 20, 1:40 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| May 20, 1:45 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Ellis, Garfield, Grant, Harper, Kay and 4 more | 4 hr |
| May 20, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 56 min |
| May 20, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 45 min |
| May 20, 2:24 PM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| May 20, 2:24 PM CDT | Tornado Warning | OUN | Custer, Ellis, Roger Mills | 51 min |
| May 20, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 33 min |
| May 20, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 52 min |
| May 20, 2:52 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Major, Roger Mills, Woodward | 68 min |
| May 20, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 52 min |
| May 20, 3:04 PM CDT | River Flood Warning | OUN | Grant, Kay | 3 days |
| May 20, 3:09 PM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 3 days |
| May 20, 3:12 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 48 min |
| May 20, 3:13 PM CDT | Areal Flood Advisory | OUN | Dewey, Major, Woodward | 2 hr |
| May 20, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| May 20, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 34 min |
| May 20, 3:29 PM CDT | River Flood Warning | OUN | Woodward | 58 hr |
| May 20, 3:34 PM CDT | Tornado Warning | OUN | Kingfisher, Logan | 41 min |
| May 20, 3:42 PM CDT | River Flood Warning | OUN | Pottawatomie | 36 hr |
| May 20, 3:45 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| May 20, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 53 min |
| May 20, 3:55 PM CDT | Tornado Warning | OUN | Harmon | 50 min |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.